Thyroid UK

Feeling so sick since stating metavive II

Hi all I went to see dr P 3 weeks ago he diagnosed me as hypothyroid with hashimotos and adrenal fatigue. He stated me on adrenavive II and metavive II. I started on adrenavive for 10 days before adding in the metavivewhich I started last week and I've felt so sick since starting, my aches and pains already feel so much better but I feel really tired and sick. Has anyone else experienced this? Any input would be appreciated

3 Replies
oldestnewest

Sorry I have no personal knowledge, but have you looked at the posts in "Related Posts" box at side of screen or searched in the search box at the top?

Reply

Maybe your adrenals are not strong enough to tolerate the increased metabolism. I'd drop back and cut the dose down, maybe ask Dr Pietfield for advice if you still struggle after cutting it down?

Reply

I would've thought you should take Metavive I before you go up to M II, if you weren't already on any NDT or Levi/T4.

Reply

You may also like...